Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 254123, 17 pages
http://dx.doi.org/10.1155/2012/254123
Research Article

A Boundary Integral Equation with the Generalized Neumann Kernel for a Certain Class of Mixed Boundary Value Problem

1Department of Mathematics, Faculty of Science, King Khalid University, P.O. Box 9004, Abha, Saudi Arabia
2Department of Mathematics, Faculty of Science, Ibb University, P.O. Box 70270, Ibb, Yemen
3Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia, 81310 UTM Johor Bahru, Johor, Malaysia
4Ibnu Sina Institute for Fundamental Science Studies, Universiti Teknologi Malaysia, 81310 UTM Johor Bahru, Johor, Malaysia

Received 21 May 2012; Revised 29 August 2012; Accepted 12 September 2012

Academic Editor: Yuantong Gu

Copyright © 2012 Mohamed M. S. Nasser et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed M. S. Nasser, Ali H. M. Murid, and Samer A. A. Al-Hatemi, “A Boundary Integral Equation with the Generalized Neumann Kernel for a Certain Class of Mixed Boundary Value Problem,” Journal of Applied Mathematics, vol. 2012, Article ID 254123, 17 pages, 2012. https://doi.org/10.1155/2012/254123.